# SDR ASAA2021030334223

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 20,772 hours, 6,672 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON APPROACH DESCENDING THROUGH 7000FT, LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED, RAN CHECKLIST TO TURNING SWITCH OFF. AFTER LANDING COMPLETED CHECKLIST AND OVERHEAT DID NOT RETURN. GROUNDED - YES. VERIFIED WHCU FOR L/H "SIDE WINDOW" OPS TEST OK REF B737-900 AMM 30-41-11-400-801. ETOPS GROUND VERIFICATION COMPLETE.
